# SDR FDKA200710557

- Difficulty date: October 21, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,756 hours, 15,276 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6125 MCO - RTG ABORT TAKEOFF MASTER CAUTION WHEN THROTTLES ADVANCED.  MX ADJUSTED PROX SENSOR ON LEFT OUTBOARD SPOILER.  OPS CK GOOD.
